# SDR SWAA2021042664403

- Difficulty date: April 1, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L BS540; WL148.5; AREA AFT FWD CARGO COMPARTMENT / REPAIRED STRINGER 26L LOC BS 500D+10' TO BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03 -2R-1 REPAIR 1 PARAGRAPH 4 AND DWG 143A3230 SHEET 10 REV B MADE REPAIR PARTS STRINGER SECTION (1EA) ANGLE (2EA) CHANNEL (1EA) IAW B737-700 SRM 53-00- 03-2R-1 REPAIR 1 MATERIAL USED 7075 TO/0.045' 0.050' HEAT TREATMENT REPAIR PARTS CONVERTED FROM 7075 T0 TO CONDITION T6 IAW BAC 5602 TOOL USED TEMPERATURE CONTROLLER P/N P3015GOE500000 S/N 112031023 DUE DATE 22JAN22
